# SDR UPS04841945

- Difficulty date: January 29, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Gouged
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING TRAILING EDGE NR 1 SPOILER OUTBOARD DOWN STOP RIB IS GOUGED BEYOND LIMITS AT XW 90.  BLENDED OUT GOUGE, NDT VERIFIED NO CRACKS, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0 FIG 2.
